MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130630
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure in the superficial femoral artery (sfa) with a focused force percutaneous transluminal angioplasty (pta) balloon, the patient had elastic recoil of the distal sfa.A pta balloon and drug-coated balloon were used for residual stenosis and to treat the elastic recoil.There current patient status was not provided.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was conducted, and it was determined that a device history record (dhr) review was not required.Investigation summary: the device was not returned, but medical records were provided.The case report form (crf) alleged elastic recoil after the use of the ultrascore, however the medical record review does not report the same outcome.Therefore, the investigation is inconclusive for the elastic recoil, as the provided evidence does not confirm the presence of elastic recoil or any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.H10: g4 h11: b7, h6 (results 1) h11:section a through f - the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9276180
Report Number2020394-2019-04365
Device Sequence Number13926392
Product Code PNO
UDI-Device Identifier00801741116926
UDI-Public(01)00801741116926
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model NumberUS35130630
Device Catalogue NumberUS35130630
Device Lot NumberGFCN4121
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight107